# SDR AWXA960605

- Difficulty date: October 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2887 - DURING ROUTINE MAINTENANCE CHECK, FOUND L-1 AND R-1 EMERGENCY EXIT LIGHTS INOP.  REPLACED BOTH FORWARD EMERGENCY EXIT POWER SUPPLY.  OPS CHECK GOOD.  (M)
